×

Found 20,816 Documents (Results 1–100)

100
MathJax

The order of comonotone approximation of differentiable periodic functions. (English. Ukrainian original) Zbl 07542534

J. Math. Sci., New York 260, No. 5, 651-661 (2022); translation from Ukr. Mat. Visn. 18, No. 4, 505-517 (2021).
MSC:  41Axx 42Axx 41-XX
PDF BibTeX XML Cite
Full Text: DOI

Approximation properties of the Vallée-Poussin means similar to the partial sums of Fourier series in Laguerre-Sobolev polynomials. (English. Russian original) Zbl 07538030

Sib. Math. J. 63, No. 3, 451-465 (2022); translation from Sib. Mat. Zh. 63, No. 3, 545-561 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Inverse formulas for the Fourier coefficients of meromorphic functions in a half-plane. (English. Russian original) Zbl 07504061

J. Math. Sci., New York 260, No. 6, 798-805 (2022); translation from Probl. Mat. Anal. 113, 81-87 (2022).
MSC:  30D30 42A16
PDF BibTeX XML Cite
Full Text: DOI

Formulas for characteristic function and moment generating functions of beta type distribution. (English) Zbl 07502852

PDF BibTeX XML Cite
Full Text: DOI

Harmonic analysis. (English) Zbl 07498866

Courant Lecture Notes in Mathematics 31. Providence, RI: American Mathematical Society (AMS); New York, NY: Courant Institute of Mathematical Sciences (ISBN 978-1-4704-6507-0/pbk; 978-1-4704-6893-4/ebook). vii, 101 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software